

TRIUMF LIFE SCIENCES PROJECTS EVALUATION COMMITTEE MEETING JUNE 1 & 2, 2023 MOB AUDITORIUM AGENDA

THURSDAY, JUNE 1, 2023

IMPORTANT: The time allotted for each agenda topic has been noted in brackets under each timeslot. For each L# presentation, presenters have been provided the number of minutes to present + the number of minutes the Committee has to ask questions.

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
07:30 (1.5 hrs)		In camera meeting & breakfast in TRIUMF MOB Boardroom – Closed Committee Meeting	
09:00 (15 mins)		Welcome Address & State of the Division in the TRIUMF MOB Auditorium	Paul Schaffer (PhD Chemistry, Director, Life Sciences*)
09:15 (30 mins)		BC Cancer Update	François Bénard (MD, Senior Executive Director, BC Cancer Research Institute)
09:45 (15 mins + 5 mins)	L0 L99 L4	TR13 Facilities BCC 18F Production Target Research on TRIUMF Accelerators	Dave Prevost (BSc Nuclear Chemistry, TR13 Operations Coordinator*)
10:05 (8 mins + 2 mins)	L153	Measurement of radioactive samples with Life Sciences ICP-MS	Sheng Wu (BASc, Applied Chemistry*)
10:15 (12 mins + 3 mins)	L158 L163	Production and Labeling of Radiometals from Solid Targets and Radiolabeling Construction, operation, and maintenance of a Ge/Ga 68 generator	Neil Weatherall (BSc Chemistry*)
10:30 (15 mins)		Coffee Break	
10:45 (25 mins + 5 mins)	L97 L98 L107	PET Program Overview: Human Studies and UBC/DMCBH MicroPET imaging program at UBC PET UBC PET Physics program	Vesna Sossi (PhD Physics, Professor, UBC)

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
11:15 (12 mins + 3 mins)	L3	Synthesis of Radiopharmaceuticals for Positron Emission Tomography	Qing Miao (PhD Chemistry*)
		Update on TRIUMF Life Sciences' Quality Assurance Program	Joe Huser (Diploma of Chemistry*)
11:30 (12 mins + 3 mins)	L107	UBC PET Physics program	Connor Bevington (Student, PhD Candidate Physics, UBC)
11:45 (8 mins + 2 mins)	L98	MicroPET imaging program at UBC PET	Cristina Rodriguez-Rodriguez (PhD Chemistry, Laboratory Manager, Preclinical Imaging Facility, UBC Centre of Comparative Medicine)
11:55 (4 mins + 1 min)	L146	Production of 56Co Calibration Sources for Gamma-Ray Spectroscopy at ISAC	Greg Hackman, (PhD Nuclear Physics and Nuclear Astrophysics*)
12:00 (45 mins)		Lunch in the MOB Boardroom – Closed Committee Meeting	
12:45 (12 mins + 3 mins)	L130	Irradiation experiments related to medical physics	Cornelia Hoehr (PhD Physics, Deputy Director Life Sciences*)
13:00		Program Overview:	Monika Stachura (PhD Bioinorganic Chemistry and PhD Biophysics*)
(12 mins + 3 mins)	L135	Investigation of a Cu based PET imaging agent, Cu(II)-ATSM, using Ag-111 PAC Spectroscopy	Chemistry and PhD biophysics)
	L139	β-NMR spectroscopy to explore the coordination chemistry of different Ac-based novel chelators and radiopharmaceuticals	
	L144	β-NMR with Copper Isotopes	
	L131	Magnesium Chemical Shift Measurements by Mg-31 β -NMR	
13:15 (12 mins + 3 mins)	L131	Magnesium Chemical Shift Measurements by M-31g β -NMR	Victoria Karner (PDF, PhD Chemistry*)

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
13:30		Program Overview:	Valery Radchenko (PhD Chemistry*)
(17 mins +3 mins)	L122	Alpha-emitter studies using the ISAC Implantation Station	
	L126	Production of Imaging and Therapeutic Isotopes from Solid Targets at TR13	
	L136	Mercury production from gold targets at the TR13	
	L150	Radiochemical separation and application of spallation products derived from irradiated thorium	
	L154	Radiometals from liquid targets	
13:50 (8 mins + 2 mins)	L136	Mercury production from gold targets at the TR13	Siuwong Chen (Student, PhD Candidate Chemistry, SFU)
14:00 (8 mins + 2 mins)	L126	Production of Imaging and Therapeutic Isotopes from Solid Targets at TR13	Behrad Saaedi (Student, PhD Candidate Inorganic Chemistry, UBC)
14:10		Program Overview:	Hua Yang (PhD Chemistry*)
(12 mins + 3 mins)	L150	Radiochemical separation and application of spallation products derived from irradiated thorium	
	L152	Tb-161 purification and radiochemistry development	
	L160	Production of Tb-155 from a solid target at TR13	
14:25		Program Overview:	Caterina Ramogida (PhD Chemistry,
(12 mins + 3 mins)	L90	Enabling Technologies for Metallic Radioisotopes in Nuclear Medicine (Focus: Zr-89 labeling efforts)	Assistant Professor SFU & TRIUMF)
	L128	Production and application of theranostic Pb- 203	
	L150	Radiochemical separation and application of spallation products derived from irradiated thorium	
	L151	Production and Application of the La-135/La- 132 Theranostic Pair	

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
14:40 (12 mins + 3 mins)	L128	Production and application of theranostic Pb-203	Brooke McNeil (Student, PhD Candidate Medical Inorganic Chemistry and Radiochemistry, SFU)
	L151	Production and Application of the La-135/ La-132 Theranostic Pair	
14:55 (20 mins)		Coffee Break & Student Poster Set-up	
15:15		Program Overview:	Paul Schaffer (PhD Chemistry, Director,
(12 mins + 3 mins)	L101	F-18 labelled Amino Acids	Life Sciences*)
5 mms)	L122	Alpha-emitter studies using the ISAC Implantation Station	
	L124	Irradiation of Thorium Targets at the TRIUMF 500 MeV Isotope Production Facility	
	L125	Isolation of medical isotopes from irradiated thorium metal targets	
	L150	Radiochemical separation and application of spallation products derived from irradiated thorium	
15:30 (8 mins + 2 mins)	L101	F-18 labelled Amino Acids	Milena Čolović (PhD, Interdisciplinary Oncology*)
15:40 (8 mins + 2 mins)	L122	Alpha-emitter studies using the ISAC Implantation Station (Focus: ISOL production/isolation of Ac-226)	Helena Koniar (Student, PhD Candidate Medical Physics, UBC)
15:50 (8 mins +	L124	Irradiation of Thorium Targets at the TRIUMF 500 MeV Isotope Production Facility	Stuart McDiarmid (BApSc Engineering Physics*)
2 mins)	L125	Isolation of medical isotopes from irradiated thorium metal targets	
16:00 (45 mins)		Student Poster Competition	
16:45 (15 mins)		Closing Statements & Wrap-up	
18:30		Committee Dinner	



TRIUMF LIFE SCIENCES PROJECTS EVALUATION COMMITTEE MEETING JUNE 1 & 2, 2023 TRIUMF MOB BOARDROOM AGENDA

FRIDAY, JUNE 2, 2023 CLOSED MEETING

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
07:30 (30 mins)		In camera meeting & breakfast in TRIUMF MOB Boardroom – Closed Committee Meeting	
08:00 (8 mins + 2 mins)	L161	Experimental Validation of Ac225 Production via Low Energy Ra226(p,2n)Ac225 Reaction	Rhamel Roomes-Delpeache (BSc Physics and Mathematics*)
08:10 (12 mins + 3 mins)	L159	Purification and recovery of Ra-226 as target for production of Ac-225 via (p,2n) reaction)	Elaheh Khozeimeh (PhD Chemistry*)
08:25 (12 mins + 3 mins)	L90	Enabling Technologies for Metallic Radioisotopes in Nuclear Medicine (Focus: Partnership with Aktis Oncology for Cu-64 and Lu-177 labeling efforts)	Gokce Engudar (PhD Physical Chemistry*)
	L150	Radiochemical separation and application of spallation products derived from irradiated thorium (Focus: Partnerships with BC Children's Hospital and Aktis Oncology)	
08:40 (12 mins + 3 mins)	L162	MAS – Microfluidic Alpha Sensor	Cornelia Hoehr (PhD Physics, Deputy Director Life Sciences*) Christian Aa. Diget (PhD Physics, Affiliate Scientist*)
08:55 (20 mins)		Coffee Break	
09:00 (45 mins)		Close Out Session – Nigel Smith's Office Meeting between LSPEC Chair and TRIUMF's Executive Director & CEO	
09:15 (2 hours + 45 mins)		In camera meeting in TRIUMF MOB Boardroom – Closed Committee Meeting Write the LSPEC Report	

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
12:00 (1 hour)		Lunch	
13:00 (2 hours)		Continue writing the LSPEC Report	
15:00 (30 mins)		Closing remarks & Committee assignments (Wrap up)	
15:30 (15 mins)		Coffee Break	
15:45 (1 hour)		 TRIUMF Facility Site Tour led by Paul Schaffer Tour Route: Exit Badge Room Walk toward Meson Hall loading bay Enter Meson Hall Stop for view of Beamline 1A / Proton Therapy Take staircase up to the mezzanine to tour top of 520 MeV cyclotron Take staircase down to Meson Hall loading bay Walk to the PET Scanner and view the materials science area / IPF Walk through Meson Hall towards IAMI View IAMI building and site Re-enter MHESA and go downstairs to RCR basement Exit Meson Hall via RCA hallway and discuss BWXT Enter ISAC-I Experimental Hall via loading bay Highlight βNMR/DRAGON Exit ISAC-II via back entrance near remote handling Return to Main Office Building via badge room 	
16:45		Return to MOB Boardroom and then depart for TRIUMF House	